Journal of Formalized Reasoning

The journal encourages submission of papers describing significant, automated or semi-automated formalization efforts in any area, including classical mathematics, constructive mathematics, formal algorithms, and program verification. The emphasis of the journal is on proof techniques and methodologies and their impact on the formalization process. In particular, the journal provides a forum for comparing alternative approaches, enhancing reusability of solutions and offering a clear view of the current state of the field.

ISSN: 1972-5787

Vol 6, No 1 (2013)

Table of Contents


Formal Verification of Language-Based Concurrent Noninterference PDF
Andrei Popescu, Johannes Hölzl, Tobias Nipkow 1-30
Formalization in PVS of Balancing Properties Necessary for Proving Security of the Dolev-Yao Cascade Protocol Model PDF
Mauricio Ayala-Rincón, Yuri Santos Rego 31-61
A String of Pearls: Proofs of Fermat's Little Theorem PDF
Hing Lun Chan, Michael Norrish 63-87
A Formal Proof of Square Root and Division Elimination in Embedded Programs PDF
Pierre Neron 89-111

ISSN 1972-5787
© Copyright 2013 - Legal registration pending

The journal is hosted and mantained by ASDD-AlmaDL